# SDR SCNA20250513175

- Difficulty date: May 10, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 69,075 hours, 26,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 812876: ROW 11-13 FLOOR EMER LIGHT STRIP COMING UP ON RIGHT SIDE. - RESOLUTION: 	RESECURED FLOOR EMER LGIHT STRIP AT ROW 11-13 ON RIGHT SIDE REF AMM 33-51-16.
